# SDR SWAA2023012691105

- Difficulty date: January 12, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1669 INOP<[01] REPLACED M1669 EMERGENCY LIGHTS BATTERY AND PERFORMED TEST PER AMM 33-51-06-960-805; NO DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTION 1
